Alert archive / Tennessee / Frost Advisories in 2016

Frost Advisory 3, NWS Morristown, TN

October 22, 2016Cherokee County, Clay County, North Carolina; 7 counties in Virginia; 13 counties in Tennessee

NWS Morristown, TN issued this frost advisory at Oct 22, 2016, 3:28 AM EDT for Cherokee County, Clay County, North Carolina; 7 counties in Virginia; 13 counties in Tennessee. It took effect at Oct 23, 2016, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2016, 3:28 AM EDT (07:28 UTC)
In effect from
Oct 23, 2016, 2:00 AM EDT
Expired
Oct 23, 2016, 9:00 AM EDT
In force
7 hr
Issued by
NWS Morristown, TN
All 22 counties

Cherokee County, NC, Clay County, NC, Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Hancock County, TN, Hawkins County, TN, Johnson County, TN, Monroe County, TN, Polk County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 42 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.5 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2016-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2016-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1522 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

699 
WWUS74 KMRX 220728
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
328 AM EDT SAT OCT 22 2016

...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST
VIRGINIA AND PORTIONS OF EAST TENNESSEE...

.HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN
REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL
CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD
FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS
COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW
AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF
NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM THE
GREAT SMOKY MOUNTAINS NORTHWARD.

TNZ017-018-041>047-072-074-VAZ001-002-005-006-008-221530-
/O.NEW.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY...
COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...
ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
328 AM EDT SAT OCT 22 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES
  DROP INTO THE MID TO UPPER 30S.

* TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND
  CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE ADVISED
  AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS
  THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR
  BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
4 follow-up statements
088 
WWUS74 KMRX 221902
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EDT SAT OCT 22 2016

...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST
VIRGINIA PORTIONS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH
CAROLINA...

.HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN
REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL
CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD
FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS
COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW
AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF
NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM
THE GREAT SMOKY MOUNTAINS NORTHWARD...AND THE HIGHER TERRAIN OF FAR
SOUTHWEST NORTH CAROLINA.

NCZ060-061-230315-
/O.EXA.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
CHEROKEE-CLAY-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE
302 PM EDT SAT OCT 22 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS 
  TEMPERATURES DROP INTO THE MID TO UPPER 30S. 

* TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND 
  CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

TNZ017-018-041>047-072-074-VAZ001-002-005-006-008-230315-
/O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-
LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...KINGSPORT...BRISTOL...MOUNTAIN CITY...
COSBY...GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...
ELIZABETHTON...ROAN MOUNTAIN...CADES COVE...GATLINBURG...
JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON
302 PM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS 
  TEMPERATURES DROP INTO THE MID TO UPPER 30S. 

* TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND 
  CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
090 
WWUS74 KMRX 222200 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
600 PM EDT SAT OCT 22 2016

...AREAS OF FROST EXPECTED TO DEVELOP TONIGHT ACROSS SOUTHWEST
VIRGINIA PORTIONS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH
CAROLINA...

.HIGH PRESSURE WILL BUILD IN ACROSS THE SOUTHERN APPALACHIAN
REGION TODAY BEHIND AN EXITING COLD FRONT. MUCH COLDER AIR WILL
CONTINUE TO MOVE INTO THE AREA TONIGHT AND OVERNIGHT LOWS SHOULD
FALL INTO THE MID TO UPPER 30S ACROSS THE ADVISED AREA. THIS
COMBINED WITH CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW
AREAS OF FROST TO DEVELOP ACROSS SOUTHWEST VIRGINIA...PORTIONS OF
NORTHEAST TENNESSEE...AND ALONG THE APPALACHIAN MOUNTAINS FROM
THE GREAT SMOKY MOUNTAINS NORTHWARD...AND THE HIGHER TERRAIN OF
FAR SOUTHWEST NORTH CAROLINA.

TNZ015-016-087-102-230600-
/O.EXA.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
HANCOCK-HAWKINS-SOUTHEAST MONROE-EAST POLK-
INCLUDING THE CITIES OF...SNEEDVILLE...ROGERSVILLE...
COKER CREEK...DUCKTOWN
600 PM EDT SAT OCT 22 2016

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS 
  TEMPERATURES DROP INTO THE MID TO UPPER 30S. 

* TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND 
  CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

NCZ060-061-TNZ017-018-041>047-072-074-VAZ001-002-005-006-008-
230600-
/O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
CHEROKEE-CLAY-SULLIVAN-JOHNSON-COCKE SMOKY MOUNTAINS-
NORTHWEST GREENE-SOUTHEAST GREENE-WASHINGTON TN-UNICOI-
NORTHWEST CARTER-SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-
SEVIER SMOKY MOUNTAINS-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...KINGSPORT...
BRISTOL...MOUNTAIN CITY...COSBY...GREENEVILLE...CEDAR CREEK...
JOHNSON CITY...ERWIN...ELIZABETHTON...ROAN MOUNTAIN...
CADES COVE...GATLINBURG...JONESVILLE...WISE...NORTON...
GATE CITY...LEBANON...ABINGDON
600 PM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS 
  TEMPERATURES DROP INTO THE MID TO UPPER 30S. 

* TIMING...AREAS OF FROST CAN BE EXPECTED LATE TONIGHT AND 
  CONTINUE THROUGH AROUND 9 AM SUNDAY MORNING. 

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
703 
WWUS74 KMRX 230126
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
926 PM EDT SAT OCT 22 2016

...AREAS OF FROST EXPECTED OVERNIGHT ACROSS SOUTHWEST VIRGINIA...
PARTS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH CAROLINA...

.A RIDGE 0F HIGH PRESSURE WILL BUILD INTO THE SOUTHERN APPALACHIANS
OVERNIGHT PRODUCING CLEAR SKY AND CALM WINDS. THESE CONDITIONS WILL
ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND UPPER 30S ACROSS THE
ADVISORY AREA.

NCZ060-061-TNZ015>018-041>047-072-074-087-102-VAZ001-002-005-006-
008-230930-
/O.CON.KMRX.FR.Y.0003.161023T0600Z-161023T1300Z/
CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-
BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE...
ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
926 PM EDT SAT OCT 22 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* EVENT...AREAS OF FROST WILL DEVELOP OVERNIGHT AS TEMPERATURES
  DROP INTO THE MID TO UPPER 30S.

* TIMING...AREAS OF FROST CAN BE EXPECTED OVERNIGHT BETWEEN 2 AND 9
  AM SUNDAY MORNING.

* IMPACTS...AREAS OF FROST WILL DEVELOP TONIGHT ACROSS THE 
  ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE 
  PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE 
  PROTECTED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$
245 
WWUS74 KMRX 230751
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT SUN OCT 23 2016

...AREAS OF FROST EXPECTED THIS MORNING ACROSS SOUTHWEST
VIRGINIA...PARTS OF EAST TENNESSEE AND FAR SOUTHEAST NORTH
CAROLINA...

.A RIDGE 0F HIGH PRESSURE WILL BUILD INTO THE SOUTHERN
APPALACHIANS OVERNIGHT PRODUCING CLEAR SKY AND CALM WINDS. THESE
CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE AND
UPPER 30S ACROSS THE ADVISORY AREA.

NCZ060-061-TNZ015>018-041>047-072-074-087-102-VAZ001-002-005-006-
008-231300-
/O.CON.KMRX.FR.Y.0003.000000T0000Z-161023T1300Z/
CHEROKEE-CLAY-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-
COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-
BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE-
EAST POLK-LEE-WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...SNEEDVILLE...
ROGERSVILLE...KINGSPORT...BRISTOL...MOUNTAIN CITY...COSBY...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK...
DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...
ABINGDON
351 AM EDT SUN OCT 23 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* EVENT...AREAS OF FROST THIS MORNING AS TEMPERATURES HAVE DROPPED INTO
  THE MID TO UPPER 30S.

* TIMING...AREAS OF FROST CAN BE EXPECTED UNTIL 9 AM THIS MORNING.

* IMPACTS...TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST
  DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
UNPROTECTED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Oct 22, 2:00 AM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 22, 2:00 AM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
200 AM EDT Sat Oct 22 2016

.AVIATION...As the cold front continues to pull away from the
area...surface high pressure will build in.  Overall...should see
VFR conditions through the TAF period...though the low to mid level
cloud cover will remain over the area...generally north of TYS...
through the night.  The clouds should move out Saturday morning for
mostly sunny skies by the afternoon.  Winds have diminished but will
continue to see locally breezy...gusty winds through much of the
period...slowly decreasing late in the afternoon and evening.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

mjb
Hazardous weather outlook, Oct 21, 3:19 PM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
319 PM EDT FRI OCT 21 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221930-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
319 PM EDT FRI OCT 21 2016 /219 PM CDT FRI OCT 21 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Frost Advisories in Tennessee, 2016Frost Advisories in Virginia, 2016Frost Advisories in North Carolina, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.